Probability inequalities for product of symmetrized Poisson processes an their applications
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 725-741
Joong Sung Kwon
Sun Moon University
Abstract : This paper considers the problem of deriving exponential probability inequalities for product symmetric Poisson processes. As an application they are used to show the existence of regular version of some product process derived from Levy process.
Keywords : Poisson process, Product Poisson process, Product compound Poisson process, Probability bounds, Random measures, Stable process, Entro-py
MSC numbers : Primary 60E15; secondary 60G17
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd